MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHECK VALVES, 0.2 MICRON F; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHECK VALVES, 0.2 MICRON F; STOPCOCK, I.V. SET
Catalog Number MC33547
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 6" smallbore trifuse ext set w/3 microclave® clear, 2 check valves, 0.2 micron filter, 3 clamps (white, blue, yellow), rotating luer where it was reported that it is faulty and filter leaking.There was unknown patient involvement and unknown harm.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.
 
Additional Manufacturer Narrative
Twenty-six (26) new.List #mc33547, 6" were returned for evaluation.As received no physical damage or anomalies were observed, no mating device was returned for evaluation.All the returned sets were primed and no leaks from the 0.2-micron filter vent or any other location was confirmed.Complaint of leaks cannot be confirmed based on the physical sample evaluation.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9 device returned to manufacturer on 7/18/2024.

Brand Name
6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHECK VALVES, 0.2 MICRON F
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19928293
Report Number9617594-2024-01081
Device Sequence Number20853942
Product Code FMG
UDI-Device Identifier00887709057807
UDI-Public(01)00887709057807(17)281101(10)13812799
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33547
Device Lot Number13812799
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown